Forum

severe insomnia

hi

i haven’t had a good night’s sleep for ages.

i get woken by my bladder and spasms and nausea from the tecfidera.

i feel like an extra from the living dead. i walk like one too.

i miss important dates because when i shuffle through my day i have no idea what day it is.

i missed the date to renew my blue badge and only realised when i caught a warden writing me a ticket.

he was a good one and let me off because he hadn’t started to write it.

the worst one is that i missed my MRI scan yesterday.

am i losing my mind?

reassurance will be most welcome

carole x

Hi Carole,

you definitely need some more sleep. All the things you are describing also happen to me when I don’t have enough sleep - maybe not as severe as you but don’t usually go so long without an uninterrupted night. I had 3 bad nights in a row last week and ended up run down enough to pick up a stomach bug (on the plus side I lost 4 lbs in 3 days)

I don’t know the side effects of your drug hun but you should speak to someone about the sleeping. Even if you need to take sleeping tablets one or twice a week you might feel better for it.

Take care sweetie

JBK xx

hi jbk

i saw my gp last week about this and although i could hardly keep awake whilst i was talking to her, she didnt want to prescribe anything because i had a lot going on.

yea tell me about it.

could always get diazepam off t’internet but i’m way too sensible for that.

don’t know who to talk to about it if my gp not interested.

i’m getting scared now because i sometimes fall asleep in the middle of doing something.

fallen off a dining chair a couple of times and even have been walking (in the house) when i feel myself nodding off.

i should move into a bouncy castle house but that’s not practical so maybe a padded cell in this house?

thanks for your kind words

carole xx

Hi carole

Sorry to hear you are struggling to get some proper sleep. It does play havoc with the mind, when the brain doesn’t get chance to recharge itself through deep sleep.

At what point is your gp going to help you out?

Have you thought about massage maybe or some reflexology.

Or ONE glass of wine before bed

Try a mug of warm milk and two paracetamol. That can sometimes works.

Can’t think of anything else at the moment.

Just had a lightbulb moment!! Having an orgasm late at night is good to aid sleep…from what I remember

xx

Carole I came off copaxone and started tech a few weeks after you, I ve been more fatigued and reading others experiences this can be a side effect and also to have temporary increase in symptoms , this does seem to pass but would report to ms nurse and also call gp back with this info. I think copaxone is leaving our bodies at about week 6 and tech taking effect. Its reported tech takes down inflammation but in doing so can have these unwanted side effects, you are not alone . If it doesn’t improve then you definitely need to re assess so i would definetly report. I have also found going back to juiceing in the morning has helped, the problem is the worse i feel the less i look after myself. I worry im not as clear headed as well but have put this down to the fatigue. Hope it helps to know you are not alone. Have you anything for the nausea, i find if i wake up in the night with a flush i feel sick and need to drink or eat x

i struggle to sleep at night,doc gave me phenergran anti histamine tablets,which help me sleep,yy not tr and buy an anti histamine c if it works

That is a good one Colin.

Reminds me. Gp prescribed antihistamine for me last week, for a rash under my arms. She told me to take it at night due to drowsiness.

X

My Mum had a neighbour who often took Benylin to make her sleep. Not that I’m recommending anyone tries it.

Jan x

Hi Carole

Sorry to hear about the insomnia as its a horrible thing to experience especially if you have a busy day following little sleep. Before my diagnosing relapse it was folklore amongst family and friends as to how much I could sleep, and how quick it took me. Had sleeplessness after the first course of steroids in hospital but now suffer from insomnia so am prescribed 150mg of progabolin which causes sleep as a side fx. Most of the time it works fine and presumably not dangerous as been on them since August last year. Maybe worth bringing up with the doc next time?

Hope you get it sorted, failing that try blossom’s ‘orgasm’ idea… my wife asked me to sort one out for her birthday, but I looked on Amazon and couldn’t find one anywhere, not even in the ‘used’ section…

Toodles and hugs, fluffy xx